Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Welcome to Just answer !
Well, i can understand your concerns about the drugs which have been placed upon , it is very common among patients , but , one should be only cautious about the side effects but not overtly cautious ...
So, i would say that the drugs which have been given to you seem to be the right mix of drugs for bipolar disorder , and even these drugs are given for severe depressive episode , so there does not seem to be any problem with the drug regime .. so you should be rest assured of that ... which shall bring you belief in your doctor and the drug regime , and all this really helps in faster recovery..
Secondly , the sleepiness and nausea that you are encountering is usually there in some patiemts for the first week or so , but as time passes by , these complaints subside on their own,, so do not worry much about them and have patience , these complaints will go away soon in the next week ...
Thirdly increasing lexapro by 5-10 mg seems to be the right way to approach in bringing this drug to its maximum effective dose , that is the dose at which a patient responds best to the drug , and so slow increase in the dose of lexapro , after starting it at low dose , is the right way to go about it...
Finally the prolems such as your short term memory and functioning been effected , could be only due to placebo effect of these drugs , not because their actual effect , because these drugs have only been in there in your system only for 4 days , which is too short a period before these drugs could actually start woring at their peak levels and bring about these sort of side effects of effecting your memory and functioning , as memory and functioning are effected when one has been on these drugs for too long a period , say some years and that too does not occur in all individuals..
So, to summarize , i would suggest that you have patience and do not get paranoid about the side effects of these drugs , because these drugs have been proven to be effective worldwide for bringing relief in conditions similar to yours ...and it is too early to be effected by their side effects as they have just been started and still have to reach peak levels in your body to cause positive effects as well as side effects ..both..
So, relax and continue on these drugs without getting worked up , wait and watch for improvement in your symptoms in anoither 2 weeks .. and also see if over sleepiness and nausea remaoin all this while , i am quite positive that not only your symptoms will start showing improvement but your present side effects will also wane off and this will nring your more confidence in the doctor 's drug regime .. which i reiterate is the right choice as of now..
I hope this helps..
Wish you all the best..
Please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service..
It's Dr. Kaushik... I am sorry that another expert has got involved in our conversation , may be he is new at Just answer and does not know that when a converstation is going on between a patient and expert , another expert should not get involved until and unless the patient opts out on the first expert..
So, please do not get confused with his explanation , if you have any other related query kindly ask me .. by mentioning my name .. and if you feel that your question has been satisfactorily answered , then kindly press the ACCEPT button so that i can be credited for my service..